# SDR USAA2013123100007

- Difficulty date: December 30, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 37,136 hours, 22,293 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FUME SMELL IN ACFT CABIN AFTER TAKEOFF.  STARTED APU & SELECTED APU BLEED.  FUMES WENT AWAY, FAINT DIRTY SOCK SMELL.  REMOVED BOTH ENG SPINNERS & INSPECTED FOR OIL, NONE NOTED.  REINSTALLED SPINNERS IAW AMM 72-21-00.  FOUND APU INLET SEAL INSTALLED UPSIDE DOWN, REMOVED & REINSTALLED TO CORRECT POSITION.  FOUND APU OVER SERVICED, SERVICED TO PROPER LEVEL.  ACCOMPLISHED JOB CARD 26L00021001. NO FAULTS NOTED, AIRCRAFT OK FOR SERVICE.
